Botox nightmares. Makes my eyebrow too dropped. Any suggestions?

I read on realself that dr f victor ruechi recommend a galvanice energy machine called pengerminal system . I tried to look on line for it . I didn't find it . Can the dr tell me where ? Or correct the name for me . Really Iam badly need it .

Doctor Answers 7

Botox nightmares. Makes my eyebrow too dropped. Any suggestions?

Thank you for your question. If your eyebrows have dropped, you will have to wait 3 months for the Botox to wear away. 

All the best, 


Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Eyebrow ptosis after Botox injections

I am sorry to hear that you developed drooping of your eyebrows after Botox injections.  Before returning to galvanic energy machines which have not been proven to be efficacious,

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

Botox and brow drop

Thank you for your question and for sharing your experiments. Can be used to soften the lines of the four head. However when to much is used or it is placed too close to the Brows, unintended brow drop can occur.   Over time, your Krauss should go back to the normal position. If your brow depressors are still very active, then you may be able to use Botox to help weaken these and elevate the brows. I would make sure that you go to an experienced board-certified plastic surgeon or dermatologist to help you assess what can be done to remedy the situation. 

Botox eyebrow drop

I haven't heard of that specific machine, but I can imagine that any galvanic skin response system (which basically measures the electrical conductance of your skin, which is mostly affected by sweat, and therefore may decrease after Botox injection) wouldn't do anything to reverse the effects of Botox.

The good news is that the effects you are experiencing are only temporary and usually improve much quicker than the stated 3-4 months.

Best of luck!

Dr. Elizabeth Geddes

Elizabeth Geddes-Bruce, MD, MS
Austin Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Prevention of drooping brow with Botox

Often Botox is used for forehead wrinkles, but they are in turn often caused by a hyperactive muscle that is compensating for a low brow. In that case, relaxing the muscle with Botox will make the brow drop to its natural position so judgment is required. Sometimes it can be partially corrected by treating the depressor muscles in the crows' feet and between the eyebrows, but the effect will wear off after a few months. There is no device that reverses the effect of Botox.

Richard Baxter, MD
Seattle Plastic Surgeon
4.9 out of 5 stars 47 reviews

Botox makes my eyebrow too dropped. Any suggestions? = Different Botox technique #botox #botoxbrow #loweyebrows

Botox can cause eyebrows to drop it too much product is used, if the technique is not the most appropriate for the patient or the patient already have low eyebrows.

Once eyebrows are dropped because of Botox there is little that can be done about that. The droopy eyebrows will last for the duration of the Botox effect (3 to 4 months). In some cases, Botox could be touch up in a way that makes the eyebrows to raise, but this will raise them just a little bit. However, it may not work if too much Botox has been applied to the forehead,

Patients with droopy eyebrows after Botox should be treated with different Botox technique next time they treat ( "never do plan B  the same as -failed- plan A).

Patients interested in a natural looking Botox result ( without eyebrow droop)  should make a consultation with a Board Certified Plastic Surgeon specialized in Botox injections

John Mesa, MD
New York Plastic Surgeon
4.9 out of 5 stars 110 reviews

Botox and Droop

You should definitely consult your treating physician for the medicated drops which will open up your eyes and help make the droop look better.  Unfortunately, it can take a few months for the results to wear off.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.